| Catalog Number |
1000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Procedure was completed successfully with second implant.Patient is doing well.
Event or Problem Description
When opened from pouch, it was difficult to discern top of implant from bottom (base).Bear implant hydrated] very fast and fell apart when attempting to put in knee.Implant was discarded and procedure was completed with a second implant.Second implant looked better and hydrated normally and was from the same lot.